Rainy morning in
There is a wonderful webcam on top the
Healthwise, I am really dealing with increased fatigues, increase shortness of breath and decrease muscle strength. The 47 stair steps to the chapel are getting more daunting. I’m trying to think of workarounds for that. Yes, I can pray at home, and I do, but I like going to chapel, to pray with my community.
I take the increase weakness, fatigue to be due to the effect of the chemo on my bone marrow, meaning I have fewer red blood cells to get oxygen to my tissues. Also I’m high dose prednisone which can cause muscle wasting. For one who likes to exercise, be strong and healthy – aye it is distressing. I grieve my loss. Yet I approach this like a rehab nurse, one of my previous nursing practices. I try to do as much as I can within the limits of my infirmity. Yes there are things I can’t do right now, like hiking high in the
When I was hospitalized for a month two years ago, I came home very debilitated. I came back from that. When I get off this prednisone, I will rebuild this body again and continue in the Lord’s work. I take comfort in that.
In the mean time I had labs drawn Friday that might shed light on the exact cause of my fatigue. I see my nephrologist on St. Paddy’s day and we will discuss any treatment options that might help with the fatigue. I’ll keep you all posted.
Peace and blessings during this Holy Lent